Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6697
Title: Renormalization of Dirac delta potentials through minimal extension of Heisenberg algebra
Authors: Erman, Fatih
Keywords: Dirac delta potentials
Renormalization
Heisenberg algebra
Issue Date: Sep-2017
Publisher: IOP Publishing Ltd.
Source: Erman, F. (2017). Renormalization of Dirac delta potentials through minimal extension of Heisenberg algebra. Communications in Theoretical Physics, 68(3), 313-316. doi:10.1088/0253-6102/68/3/313
Abstract: We renormalize the model of multiple Dirac delta potentials in two and three dimensions by regularizing it through the minimal extension of Heisenberg algebra. We show that the results are consistent with the other regularization schemes given in the literature.
URI: http://doi.org/10.1088/0253-6102/68/3/313
http://hdl.handle.net/11147/6697
ISSN: 0253-6102
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
6697.pdfMakale97.56 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

32
checked on Dec 8, 2021

Download(s)

74
checked on Dec 8, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.